# SDR UIEA2025011300045

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CARGO DOOR, BEAM INNER CHORD WITH CORROSION (L: 2.750"; W: 1.000") BTW STA 1285 & STA 1329, STRG 23.( CORROSION WAS REWORKED, EVALUATED AND FOUND WITHIN ALLOWABLE LIMITS IAW SRM 53-30-02-1A-1 FIG 101 DETAIL IV. REV 127 15DEC24, SRM 51-10-02-0G-0 REV 127 15DEC24. CORROSION LEVEL 1. NO FURTHER DEFECTS NOTED. )
